Jump to content
CrazyBoards.org

SSRI causing visual hallucinations


Recommended Posts

I’ve had them before (though I’m not diagnosed with anything that really accounts for them.) Since starting citalopram a few months ago I’ve had them every day, and while generally very brief and benign they’ve been of a range of things, from colours and movement to faces and people. I know it’s listed as a side effect of the med but am having trouble finding anyone who also had this.

I haven’t actually told my doctor about this – general doctor, I’ve seen psychiatrists before but don’t now, and in general I’ve ended up keeping this stuff hidden – but I will at the next appointment.

If anyone knows, how likely is she to stop the SSRI because of this? Besides that, has anyone else had visual hallucinations alone from citalopram or any SSRI, or known of anyone who has, and what did you do about it?

Link to comment
Share on other sites

I think it would be a good idea to find a psychiatrist (pdoc) to manage your meds.  They specialize in it and might have more insight than your general DR on what to do. 

Idk what your DR will do in terms of stopping it or not.  I have hallucinations and am on prozac, but not sure if it is part of the cause of the hallucinations.

  • Like 1
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...